hi, its being now about 5 month I was diagnose with a urethra bacterial infection(gonorrea), I was treated with antibiotics(one injection of penicilin and oral antibiotics for a month, ampicillin and cipro), since then I being experiencing anal itching and discomfort. I ask the doctor about it and he said is possible that the oral antibiotics may had kill some bacteria in my intestinal system making this prurito reaction and that is normal, but its being four month since I stop using my antibiotics and the prurito come and goes. I had used hidrocortisona and it helps a lot but when I stop using it the itching starts.
If somebody could give me advice, I live in a tropical island, very humid very hot, but I live here all my life and is the first time this happens to me.
Is possible that I have some kind of bacterial or viral infection, or is normal and I should continue using hidrocortisona?
if somebody could help me in this matter I would really appreciated, thank you.
after finishing my oral antibiotic treatment my doctor said it was normal that prurito occur. .
but I can see that after three months sometimes I still feel discomfort and itching. .
your answer help a lot cause now I see there are many factors. . .
Its probably a combination, cause my father has psoriaris and I do too, and its being three months since I started practicing ashtanga yoga, and I sweat a lot!, so probably the psoriasis increases with the sweat and excercise plus I live in the caribbean and the weather here is very moist.
still I would visit my doctor and ask for a more precise diagnose
thank you, if there is any other advice regard to what I just posted I would be of great help.
Too often antibiotic use kills off our "good bacteria" along with the bad...and the flora in our gut gets off-balance...This leaves the opportunity for yeast infections to take hold...For the next 10-14 days, stop eating all white sugar and white flour containing foods...(Yeasties need sugar to survive.) Drink lots of water, add acidophilus (milk, yoghurt, supplements) to your diet, and use an antifungal cream like miconizole on the itchy areas...If this isn't what the problem is, you'll be healthier anyway, and if it is, you'll be healthier AND itch free! Hope this helps... ~MM
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.